# SDR 2010FA0000480

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: General aviation
- Aircraft: N5NJ
- Make and model: Skrsky S76B
- Aircraft serial: 760346
- Aircraft time: 8,542 hours
- Engine: Pwa PT6*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Broken
- Location: Hyd System
- Component: Servo
- Component part number: 7655009805110
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF, HELICOPTER EXPERIENCED A NR 2 HYD SYS CAUTION LIGHT ILLUMINATION AND THE NR 2 HYD PRESSURE GAUGE NEEDLE INDICATED ZERO PRESSURE. THE HELICOPTER LANDED WITHOUT INCIDENT ON THE NR 1 HYD SYS. UPON INSPECTION, THE FWD MAIN ROTOR SERVO HYD PRESSURE PORT FITTING ON THE NR 1 SYS SIDE HAD BROKEN OFF COMPLETELY AT THE SERVO MAIN HSG. NO CAUSE COULD BE DETERMINED FOR THE FAILURE AT THIS TIME. THE SERVO WAS REMOVED AND SENT FOR EVALUTION.
